Asymptotic behavior of the compressible viscous potential fluid: Renormalization group approach

Chiu Ya Lan*, Chi Kun Lin

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


In this article we apply the renormalization group method to study the potential flows of a compressible viscous fluid at small Reynolds number. The derived renormalization equation of order one is a system of reaction convection diffusion equations. The global existence and uniqueness of the weak solutions satisfying the energy inequality are proved following the methodology of Leray. The comparison between the exact solution and its approximation is also discussed.

Original languageEnglish
Pages (from-to)161-188
Number of pages28
JournalDiscrete and Continuous Dynamical Systems
Issue number1
Publication statusPublished - Jul 2004
Externally publishedYes


  • Incompressible limit
  • Reaction convection diffusion system
  • Renormalization group
  • Slight compressible potential flow
  • Wave group

Cite this